ON GENERALIZATION OF INJECTIVE MODULES

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 3

Abstract

Here we introduce the concept of CK-N-injectivity as a gen-eralization of N-injectivity. We give a homomorphism diagram representation of such concept, as well as an equivalent condition in terms of module decompositions. The concept CK-N-jectivity is also dealt with, as a generalization of CK-N-injectivity. We introduce a generalization of N-injectivity, namely C-N-injectivity. Its generalization CI-N-injectivity (given in [8] as C-N-injectivity).In our study of C-N-injectivity, we discovered some mistake results (given in [1]as IC-Pseudo-injecyivity), and we dealt with their corrections. Finally we turn our attention to a more generalization of injective modules, namely the generalized extending modules (or module with (C1* )) and obtained some important results.

Authors and Affiliations

mahmoud ahmed kamal

Keywords

Related Articles

Relationship between Path and Series Representations for the Three Basic Univalent G-functions

In this paper we demonstrate how series representation for the three basic univalent G-functions, namely G1;00;2; G1;11;2 and G1;11;1, can be obtained from their Mellin-Barnes path integral representations.In two special...

Prime ideals and Godel ideals of BL-algebras

In this paper we give further properties of ideals of a BL-algebra. The concepts of prime ideals, irreducible ideals and Godel ideals are introduced. We prove that the concept of prime ideals coincides with one of irredu...

Approximation of the Quadratic Double Centralizers and Quadratic multipliers on non-Archimedean Banach algebras

In this paper, we establish stability of quadratic double centralizers and quadratic multipliers on non-Archimedean Banach algebras. We also prove the superstability of quadratic double centralizers on non-Archimedean Ba...

APPROXIMATION OF FOURIER SERIES OF A FUNCTION OF LIPCHITZ CLASS BY PRODUCT MEANS

Lipchitz class of function had been introduced by McFadden[5}.Recently dealing with degree of approximation of Fourier series of a function of Lipchitz class Nigam[12] and Misra et al.[13] have established certain theore...

Fractal Image Compression Using Modified Operator (IFS)

Image data Compression based on fractal theory is fundamentally dierent from conventional compression methods, its idea is to generate a contraction operator whose fixed point approximates the original image in a complet...

Download PDF file
  • EP ID EP651466
  • DOI 10.24297/jam.v10i3.1524
  • Views 150
  • Downloads 0

How To Cite

mahmoud ahmed kamal (2015). ON GENERALIZATION OF INJECTIVE MODULES. JOURNAL OF ADVANCES IN MATHEMATICS, 10(3), 3309-3318. https://europub.co.uk/articles/-A-651466